Volume 16 Number 3
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 16
Issue 3, 613–890
Issue 2, 309–612
Issue 1, 1–308

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
Author Index – F
Fackler, Stephan
Non-autonomous maximal $L^p$-regularity under fractional Sobolev regularity in time
Fajman, David
A vector field method for relativistic transport equations with applications
The stability of the Minkowski space for the Einstein-Vlasov system
Falcão da Hora, Raphael
Inverse scattering with partial data on asymptotically hyperbolic manifolds
Fan, Chenjie
Global well-posedness for the defocusing mass-critical stochastic nonlinear Schrödinger equation on $\RR$ at $L^{2}$ regularity
On a bilinear Strichartz estimate on irrational tori
Fanelli, Francesco
A well-posedness result for viscous compressible fluids with only bounded density
Fang, Hao
The $J$-flow on K\"ahler surfaces: a boundary case
Faou, Erwan
A Nekhoroshev-type theorem for the nonlinear Schr\"{o}dinger equation on the torus
Faraco, Daniel
Obstructions to the existence of limiting Carleman weights
Farina, Alberto
Classification and Liouville-type theorems for semilinear elliptic equations in unbounded domains
Fässler, Katrin
Riesz transform and vertical oscillation in the Heisenberg group
Faure, Frédéric
Power spectrum of the geodesic flow on hyperbolic manifolds
Fazly, Mostafa
A pointwise inequality for the fourth order Lane-Emden equation
Fei, Teng
Parabolic dimensional reductions of 11D supergravity
Feireisl, Eduard
On solvability and ill-posedness of the compressible Euler system subject to stochastic forces
Feldman, William
Continuity properties for divergence form boundary data homogenization problems
Felli, Veronica
Estimates for eigenvalues of Aharonov-Bohm operators with varying poles and non-half-integer circulation
Feneuil, Joseph
The Green function with pole at infinity applied to the study of the elliptic measure
Feng, Renjie
Zeros of repeated derivatives of random polynomials
Fermanian Kammerer, Clotilde
Dispersive estimates for the Schrödinger operator on step 2 stratified Lie groups
Fernández-Real, Xavier
On the singular set in the thin obstacle problem: higher order blow-ups and the very thin obstacle problem
Ferone, Adele
On the Luzin N-property and the uncertainty principle for Sobolev mappings
Ferrari, Fausto
Two-phase problems with distributed sources: regularity of the free boundary
Ferreira, Lucas
Time-weighted estimates in Lorentz spaces and self-similarity for wave equations with singular potentials
Ferriere, Guillaume
Convergence rate in Wasserstein distance and semiclassical limit for the defocusing logarithmic Schrodinger equation
Figalli, Alessio
A rigorous derivation from the kinetic Cucker-Smale model to the pressureless Euler system with nonlocal alignment
Second order stability for the Monge--Amp\`{e}re equation and strong Sobolev convergence of optimal transport maps
Sharp global estimates for local and nonlocal porous medium-type equations in bounded domains
Floridia, Giuseppe
Exact controllability for quasi-linear perturbations of KdV
Fonseca, Irene
Motion of three-dimensional elastic films by anisotropic surface diffusion with curvature regularization
Forstnerič, Franc
A long $\mathbb{C}^2$ without holomorphic functions
Embeddings of infinitely connected planar domains into $\mathbb C^2$
Mergelyan approximation theorem for holomorphic Legendrian curves
Fournais, Søren
Real analyticity away from the nucleus of pseudorelativistic Hartree-Fock orbitals
Frączek, Krzysztof
Recurrence for smooth curves in the moduli space and application to the billiard flow on nibbled ellipses
Fragalà, Ilaria
Local minimality results for the Mumford-Shah functional via monotonicity
Francfort, Gilles
Fracture with healing: a first step towards a new view of cavitation
Frank, Rupert
Classification of positive singular solutions to a nonlinear biharmonic equation with critical exponent
Derivation of an effective evolution equation for a strongly coupled polaron
Fraser, Jonathan
On the Fourier analytic structure of the Brownian graph
Fraser, Robert
Large sets avoiding patterns
Freire, Alexandre
Mean curvature motion of graphs with constant contact angle at a free boundary
Freitas, Pedro
On the spectrum of deformations of compact double-sided flat hypersurfaces
Freund, Silvia
Peierls substitution for magnetic Bloch bands
Frey, Dorothee
Sharp weighted norm estimates beyond Calderón-Zygmund theory
Fukaya, Noriyoshi
A sufficient condition for global existence of solutions to a generalized derivative nonlinear Schrödinger equation
Fusco, Nicola
Motion of three-dimensional elastic films by anisotropic surface diffusion with curvature regularization